Sur les feuilletages induits par l'action de groupes de Lie nilpotents
Annales de l'Institut Fourier, Volume 27 (1977) no. 2, p. 161-189
We examine the topology of compact manifolds admitting codimension one foliations induced by non degenerate actions of nilpotent Lie groups. There exist specific ideals in the Lie algebra which are connected with the existence of semi isolated compact leaves.In a second part, we prove fibration and cobordism theorems generalizing the results obtains by H. Rosenberg and the author for R n (cf. Cahiers IHES, 1974).
Nous étudions ici les feuilletages de codimension un induits par les actions non dégénérées de groupes nilpotents.L’existence de feuilles non compactes isolées d’un côté, implique celle d’idéaux remarquables dans l’algèbre de Lie du groupe.Dans la deuxième partie, nous montrons, dans le cas des groupes de Heisenberg des théorèmes de fibration et de cobordisme généralisant ceux obtenus par H. Rosenberg et l’auteur pour R n (cf. Cahiers IHES, 1974).
@article{AIF_1977__27_2_161_0,
     author = {Chatelet, Gilles},
     title = {Sur les feuilletages induits par l'action de groupes de Lie nilpotents},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {27},
     number = {2},
     year = {1977},
     pages = {161-189},
     doi = {10.5802/aif.655},
     mrnumber = {57 \#17662},
     zbl = {0349.57009},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1977__27_2_161_0}
}
Chatelet, Gilles. Sur les feuilletages induits par l'action de groupes de Lie nilpotents. Annales de l'Institut Fourier, Volume 27 (1977) no. 2, pp. 161-189. doi : 10.5802/aif.655. https://aif.centre-mersenne.org/item/AIF_1977__27_2_161_0/

[1] G. Chatelet et H. Rosenberg, Un théorème de conjugaison des feuilletages, Ann. Inst. Fourier, 21,3 (1971), 95-106. | Numdam | MR 49 #11531 | Zbl 0208.25703

[2] G. Chatelet, H. Rosenberg and D. Weil, Classification of R2-action up to topological type, Cahier IHES, 43 (1974).

[3] G. Chatelet and H. Rosenberg, Manifolds which admit Rn-action, Cahier IHES, 43 (1974). | Numdam

[4] A. Haefliger, Variétés feuilletées, Ann. E.N.S. Pise série 3, 16 (1962). | Numdam | Zbl 0122.40702

[5] N. Koppell, Thèse Berkeley (1968).

[6] N. Koppell, Commuting diffeomorphisms, Proceeding of symposia in pure mathematics, XIV (1970). | Zbl 0225.57020

[7] R. Moussu et F. Pelletier, Sur le théorème de Poincaré-Bendixon, Ann. Inst. Fourier, 24,1 (1974), 131-148. | Numdam | MR 50 #11266 | Zbl 0273.57008

[8] R. Moussu et R. Roussarie, Relation de cobordisme et de feuilletages, Cahiers IHES, 43 (1974). | Numdam

[9] J. Plante, On the existence of exceptional minimal sets in foliations of codimension one. | Zbl 0294.57017

[10] Ragunathan, Discrete Lie groups of Lie groups, Springer-Verlag.

[11] G. Reeb, Variétés feuilletées, Hermann (1952).

[12] R. Roussarie, H. Rosenberg and D. Weil, Classification of manifolds of rank two, Ann. of Maths., 91 (1970), 449-464. | Zbl 0195.25404

[13] H. Rosenberg et R. Roussarie, Stabilité des feuilletages de T3, Journal of Diff. Equations, Vol. 10, n° 2 (1975).

[14] D. Tischler, On fibering certain foliated manifolds over S1, Topology, 9 (1970), 153-154. | MR 41 #1069 | Zbl 0177.52103